# SDR AWKA2020071801

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 12,473 hours, 5,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146372
- Part serial: 0083
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

WHILE ON APPROACH INTO BCT, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN. FLIGHT CREW DECLARED AN EMERGENCY, RAN THE EMERGENCY CHECKLIST AND PNEUMATICALLY LOWERED THE GEAR. CREW ELECTED TO DIVERT TO PBI, DUE TO A MORE FAVORABLE RUNWAY SUITED FOR THEIR EMERGENCY; WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT THE ISSUE DOWN TO A FAULTY LANDING GEAR CONTROL MANIFOLD (P/N: 9914637-2). THE MANIFOLD WAS REPLACED WITH AN OVERHAULED UNIT; SYSTEM BLEED, LEAK AND FUNCTIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
